MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC AH PLUS BIOCERAMIC SEALER STARTER KIT; RESIN, ROOT CANAL FILLING

TULSA DENTAL PRODUCTS LLC AH PLUS BIOCERAMIC SEALER STARTER KIT; RESIN, ROOT CANAL FILLING
Catalog Number AHPBIOSEAL
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.Customer not returning.Product not received at investigation site.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.
 
Event or Problem Description
In this event it was reported that the ahpbioseal - ah plus bioceramic sealer starter kit - showed resorption requiring retreatment.

Brand Name
AH PLUS BIOCERAMIC SEALER STARTER KIT
Common Device Name
RESIN, ROOT CANAL FILLING
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21172490
Report Number2320721-2025-00033
Device Sequence Number14587347
Product Code KIF
UDI-Device IdentifierD716AHPBIOSEAL1
UDI-PublicD716AHPBIOSEAL1
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberAHPBIOSEAL
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/18/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown